A Bogomolov property modulo algebraic subgroups
JournalArticle (Originalarbeit in einer wissenschaftlichen Zeitschrift)
ID 3248129
Author(s) Habegger, Philipp
Author(s) at UniBasel Habegger, Philipp
Year 2009
Title A Bogomolov property modulo algebraic subgroups
Journal Bulletin de la Société mathématique de France
Volume 137
Number 1
Pages / Article-Number 93-125
Keywords Heights, Bogomolov property, Zilber-Pink Conjecture
Abstract Generalizing a result of Bombieri, Masser, and Zannier we show that on a curve in the algebraic torus which is not contained in any proper coset only finitely many points are close to an algebraic subgroup of codimension at least 2. The notion of close is defined using the Weil height. We also deduce some cardinality bounds and further finiteness statements.
Publisher Société mathématique de France
ISSN/ISBN 0037-9484
edoc-URL http://edoc.unibas.ch/dok/A6438879
Full Text on edoc No
ISI-Number WOS:000270063000003
Document type (ISI) Article

MCSS v5.8 PRO. 0.451 sec, queries - 0.000 sec ©Universität Basel  |  Impressum   |